# SDR COMA0470066

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 5,044 hours, 3,875 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5641 SLATS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK WAS NORMAL.  RESET TRIP INDICATOR AT OUTBOARD SLAT ACTUATOR.
